Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On generalized complete metric spaces

Author: James D. Stein Jr.
Journal: Bull. Amer. Math. Soc. 75 (1969), 439-440
Cited work: Bull. Amer. Math. Soc., Volume 75, Number 1 (1969), 113--116
MathSciNet review: 0239587
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. B. Diaz and Beatriz Margolis, A fixed point theorem of the alternative, for contractions on a generalized complete metric space, Bull. Amer. Math. Soc. 74 (1968), 305-309. MR 220267

Additional Information


American Mathematical Society